# SDR CA151031006

- Difficulty date: October 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON7X
- Engine: Pwc PW307A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Bypassing
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) CREW REPORTS AN ENGINE NR 3 FUEL FILTER BYPASS AND A SLOW ACCELERATION DURING TAKEOFF.  THE FUEL FILTER WAS REPLACED AND AFTER A GROUND RUN UP OF 10 MIN. AT N1:80 PERCENT, NO MORE MESSAGE.
